# SDR ASMF201606007

- Difficulty date: April 30, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N423AM
- Make and model: Boeing 737-73V
- Aircraft serial: 32423
- Aircraft time: 40,711 hours, 24,864 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 65C268643
- Part serial: E0453
- Condition: Loose
- Location: Rt Spoiler
- Part time: 40,711 hours, 24,864 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED THAT DURING CRUISE, THE ACFT REQUIRED 4 UNITS OF COMPENSATION TO LT FOR MAINTAINING THE ACFT STRAIGHT AND LEVEL.  MAINTENANCE PERSONNEL PERFORMED REVISION TO SPOILER IAW AMM 27-61-00, DETECTING THE SPOILER NR 2 SLIGHTLY RAISED; SO THE SPOILER OPS TEST WAS PERFORMED IAW AMM 27-61-00, NO DETECTING FAILURE.  DURING OVERNIGHT CHECK AND AS PRECAUTIONARY ACTION, THE LATERAL CONTROL SYSTEM INSPECTION WAS PERFORMED IAW AMM 27-62-00, DETECTING A LOOSE ROD END FROM RT WING OTBD GROUND SPOILER ACTUATOR OF PANEL 12; SO THE OTBD GROUND SPOILER ACTUATOR WAS REPLACED IAW AMM 27-62-94, TESTED CORRECT.
